# SDR AALA20012178

- Difficulty date: December 24, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 303 - EN ROUTE CLT-DFW, RIGHT ENGINE PUMP FAILED.  RETURNED CLT AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT HYDRAULIC PUMP.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
